# SDR ASAA2022042638135

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,668 hours, 12,020 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING (INCLUDING SHUTDOWN) RIGHT SIDE VTK CYCLES IN AND OUT CONTINUOUSLY. GROUNDED - YES. REF B737-800 AMM 34-61-00-860-801 VTK NUISANCE ERROR ON LDG. PRECAUTIONARY REBOOTED R/H FMC BITE TEST OK REF AMM 34-61 TSK 801.
